EconPapers    
Economics at your fingertips  
 

Fixed Point Results for α - ψ -Contractive Mappings Including Almost Contractions and Applications

Gonca Durmaz, Gülhan Mınak and Ishak Altun

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

In the recent paper (B. Samet, C. Vetro, and P. Vetro, Fixed point theorems for - -contractive type mappings, Nonlinear Analysis. Theory, Methods and Applications, 75 (2012), 2154-2165.), the authors introduced the concept of -admissible maps on metric spaces. Using this new concept, they presented some nice fixed point results. Also, they gave an existence theorem for integral equation to show the usability of their result. Then, many authors focused on this new concept and obtained a lot of fixed point results, which are used for existence theorems. In this paper, we not only extend some of the recent results about this direction but also generalize them. Then, we give some examples to show our results are proper extensions. Furthermore, we use our results to obtain the existence and uniqueness result for a solution of fourth order two-point boundary value problem.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/869123.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/869123.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:869123

DOI: 10.1155/2014/869123

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:869123